# SDR DALA1127459858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 32D FWD END IS BENT UP, 1EA RIVET IS HAS CORROSION AROUND SCREW HOLES ON TOP SKIN.  REMOVED CABIN FLOOR PANEL.  REMOVED CRACKED SECTION AND REPAIRED CABIN FLOOR PANEL IAW 53-05, FIG 1, PG10. TREATED AND PRIMED BARE AREAS IAW SRM 51-10-3, ITEM 21, PG 40-42.  INSTALLED CABIN PANEL 32D AT STA 312 IAW SRM 51-30-1, PG 1-4.
